MAUDE Adverse Event Report: BALT USA, LLC OPTIMA COIL SYSTEM

BALT USA, LLC OPTIMA COIL SYSTEM
Model Number OPTI0356CSS10
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To whom it may concern: on (b)(6) 2019, balt usa received a complaint regarding the use of a single optima coil (3.5mm x 6cm complex super soft coil).Details reported as follows: "migration of coil after deployment and detachment." the results of our investigation following return of the affected device, are summarized as follows: an evaluation of the actual complaint sample could not be performed device was reported unavailable.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.The lot number was not provided therefore; a review of the lot history records could not be performed.
 
Event or Problem Description
It was reported that: "migration of coil after deployment and detachment".

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA COIL
Manufacturer (Section D)
BALT USA, LLC
29 parker
irvine CA 92618
MDR Report Key8823057
Report Number3014162263-2019-00012
Device Sequence Number2838495
Product Code HCG
UDI-Device Identifier00818053021565
UDI-Public00818053021565
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K172390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0356CSS10
Device Catalogue NumberN/A
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;